# SDR SWAA2013011411444

- Difficulty date: January 7, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 20,918 hours, 13,604 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 024147
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF DURING CLIMB AT APPROXIMATELY 1200 FT THE BATTERY CHARGER FAIL LEVEL 1 ALERT ILLUMINATED FOR APPROXIMATELY THREE MINS.  BATTERY VOLTS WERE NORMAL.  REPLACED ELECT POWER CONTROL UNIT EPCU AND EMERGENCY POWER RELAY R2 - 636 AND OPS CHECK
